# SDR SWIA2020021848662

- Difficulty date: December 30, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE DENT ON BOTTOM OF THE LEFT INBD. FLAP. (MARKED)       (C-CHECK)   RO:2/14/2020REPAIRED LH I/B FLAP DENT DAMAGE AS PER CRJ 700 SRM.  COMPLIED WITH AND SWA M-337 FOR MAJOR REPAIR.
